It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: What is causing this dizziness? Somebody HELP!!

Re: What is causing this dizziness? Somebody HELP!!

[ Back to Messages ]

Message

Posted by marion on October 28, 2000 at 13:11:58:

In Reply to: What is causing this dizziness? Somebody HELP!! posted by Tasha on October 19, 2000 at 11:14:40:

My name is Marion and I have been experiencing dizziness for three years. I have inner ear damage and I have used two different mediaction, antivert and cerc and still no better. I found another ENT and he suggested triazide which is a durietic. Apparently we have very tiny blood vessels in the inner ear and when they come restricted due to excess fluid in my body, they contrict and throws off my balance. I have been taking this drug for 2 and hald years now and I have seen such an incredible change. I still have the occasional flare up for some unknown reason but I am able to function.
My ENT also warned me against salt, especially soft drinks and diet is the worse. aslo can foodsect. Hope this is something you could look into and I hope could work for you. Believe me I understand what you are going through.
: My name is Tasha and I would appreciate any help anyone can give me. I keep on experiencing bouts of dizziness when I am at work, and throughout different times of the day. It is very annoying and I'm not sure what to do about it. I have had this ever since I came back from Tenerife 4 weeks ago and I can't think what may be causing it. I feel as though the floor is moving beneath me and it is worse at night when I get out of bed to go to the toilet. Sometimes it almost feels if I am drunk! Other times I don't seem to notice it. Could this be because of my ears? I have been to the doctor and he said that I have fluid behind the ears. He gave me some antibiotics, but they don't seem to have worked. I also have very bad eyesight which I am getting sorted on Monday, could this have anything to do with it? I would like to hear from anyone who thiks they can help.

: Thanks - Tasha!




Follow Ups




All times are GMT -7. The time now is 12:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!